MathSciNet Relay Station
MathSciNet bibliographic data
MR2390077 (2008m:53167) 53C45 (51K10)
Berg, I. D.; Nikolaev, I. G. Quasilinearization and curvature of Aleksandrov spaces. Geom. Dedicata 133 (2008), 195–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement